Publications

Fourier Analysis of Serial Dependence Measures

Van Hecke, R. and Volgushev, S. and Dette, H.

JOURNAL OF TIME SERIES ANALYSIS
Volume: 39 Pages: 75-89
DOI: 10.1111/jtsa.12266
Published: 2018

Abstract
Classical spectral analysis is based on the discrete Fourier transform of the autocovariances. In this article we investigate the asymptotic properties of new frequency-domain methods where the autocovariances in the spectral density are replaced by alternative dependence measures that can be estimated by U-statistics. An interesting example is given by Kendall's τ, for which the limiting variance exhibits a surprising behavior. Copyright © 2017 John Wiley & Sons Ltd

« back